# SDR DALA2023121910379

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50052
- Aircraft time: 8,403 hours, 3,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS DO NOT ILLUMINATE WHEN LANDING GEARS ARE LOWERED. ENTIRE CABIN. / INTERIOR. PERFORMED OPS CK OF EMERGENCY LIGHTS, ALL LIGHTS ILLUMINATED. NO FURTHER DEFECTS. (LP# 0116181)
